# SDR AALA201906039025

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,941 hours, 8,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON SEAT TRACK FLOOR BEAM FR20, Y-765, STR 23R. 2.25 X 1.00 X .070 IN AREA. REMOVER AND REPLACED SEAT TRACK P/N D5311278220201 IAW SRM 51-42-11.
